MAUDE Adverse Event Report: SYNTHES GMBH RETRACTOR BLADE 60MM CRANIAL/CAUDAL-RIGHT

SYNTHES GMBH RETRACTOR BLADE 60MM CRANIAL/CAUDAL-RIGHT
Catalog Number 03.615.460
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in the (b)(6) as follows: it was reported that an unknown date, after a procedure, it was noticed that part of the retractor blade was broken.The patient was sent for x-rays a day after the procedure and no fragments were visible in the x-ray.The procedure was completed successfully.Concomitant devices reported: blade cranial/caudal le l60 (part number 03.615.360, lot unknown, quantity 1).This report involves one (1) retractor blade 60mm cranial/caudal-right.This is report 2 of 2 for (b)(4).
 
Event or Problem Description
Concomitant device reported: blade cranial/caudal le l60 (part number 03.615.360, lot t951375, quantity 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RETRACTOR BLADE 60MM CRANIAL/CAUDAL-RIGHT
Common Device Name
RETRACTOR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11101272
Report Number8030965-2020-10072
Device Sequence Number3785650
Product Code GAD
UDI-Device Identifier07611819399990
UDI-Public(01)07611819399990
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.615.460
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLADE CRANIAL/CAUDAL LE L60; BLADE CRANIAL/CAUDAL LE L60